# SDR 99ZZZX1058

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8496F
- Make and model: Piper PA-28-181
- Aircraft serial: 287790254
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6207303
- Condition: Worn
- Location: Lt/Rt Wing
- Part time: 4,040 hours
- Component: 3864309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND FRETTING AT LEFT AND RIGHT MAIN GEAR LEGS (PN 35644-04 AND PN 35644-05) TO WING LOWER SPAR CAP ATTACH POINTS.  INSPECTION REVEALED THAT LOWER ATTACH BOLTS (AN4-11A) WERE LOW ON TORQUE AND ATTACH HOLES IN GEAR LEGS AND SPAR CAPS WERE ELONGATED ALLOWING RELATIVE MOTION BETWEEN GEAR LEGS AND SPAR CAPS.  CAUSE OF LOW TORQUE NOT DETERMINED.  SUBMITTER RECOMMENDED CHECKING TORQUE OF BOLTS ON EACH 100 HR/ANNUAL INSPECTION.
